# SDR UALA2010061402096

- Difficulty date: June 13, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 58,913 hours, 8,554 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 245
- Condition: Faulty
- Location: Bleed System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED FAMV RT RT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED OPEN OR CLOSED, OR RT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE. CHECKED FAULT HISTORY WHICH SHOWED 1ST HIT 3 LEGS AGO (MSG 36-10532). T-S REF FIM. CK'D ASCPC S-N & MOD LABEL WHICH WAS CURRENT, MAT TEST SHOW FAULT ACTIVE. FOUND ONLY 3.1 VAC DV36118. RPLD ASCPC & THEN CK'D DV36118 PIN 1 & 2--GOT 5.0 VAC BUT MAT TEST STILL FAIL. PIGGYBACK SERVICEABLE FAMV & MAT TEST PASSED. NEED TO REPLACE FAMV. REPLACED FAN AIR MODULATING VALVE, GROUND CHECKS GOOD.
